# SDR COEA2013050102801

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,788 hours, 37,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: S5791203100300
- Condition: Missing
- Location: Te Flap
- Component: Flap, Aerosp
- Component part number: S5751200500400
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL OF FLIGHT 7663,  DISCOVERED  INSIDE FLAP ON THE LEFT WING WAS MISSING LEFT INBOARD FLAP OUTER HINGE FAIRING AND THE FLAP WAS DAMAGED.  REPAIRED IAW SRM 57-52-10, REPAIR B4 AND B6.  MAJOR REPAIR.
